# SDR 01FDEA00420

- Difficulty date: June 1, 2001
- Submitted: June 12, 2001
- Operation: Air carrier
- Aircraft: N301FE
- Make and model: Doug DC-10-30F
- Aircraft serial: 46800
- Aircraft time: 26,853 hours, 6,324 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT SIDE AFT OF MID CARGO DOOR DAMAGE NEXT TO PRE-EXISTING DOUBLER, FRAME 20, L-39 RT.  REMOVED AND REPLACED DOUBLER PER EA 8-5310-52550A.
